# SDR SWAA2025072193511

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,582 hours, 38,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unlaced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE UNRAVELED.  C/W MT 725-61-06 INSTALLED ORIGINAL SLIDE P/N & S/N. C/W INSPECTION & CHECK AMM 25-66-01. LATCH DISPLACED ONLY.
